Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Virtual domination of $3$–manifolds

Hongbin Sun

Geometry & Topology 19 (2015) 2277–2328
Abstract

For any closed oriented hyperbolic 3–manifold M and any closed oriented 3–manifold N, we show that M admits a finite cover M such that there exists a degree-2 map f : M N, ie M virtually 2–dominates N.

Keywords
hyperbolic $3$–manifold, finite cover, degree-nonzero map
Mathematical Subject Classification 2010
Primary: 57M10
Secondary: 30F40, 57M50
References
Publication
Received: 16 February 2014
Revised: 15 June 2014
Accepted: 1 August 2014
Published: 29 July 2015
Proposed: Ian Agol
Seconded: Martin R Bridson, Dmitri Burago
Authors
Hongbin Sun
Department of Mathematics
University of California, Berkeley
751 Evans Hall
Berkeley, CA 94720
USA